# SDR ASOA01065

- Difficulty date: June 1, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455021
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4528 - AFTER DEPARTURE FROM ATL, WHEN GEAR WAS SELECTED UP, GEAR DID NOT COME UP, AND IT STAYED LOCKED THE ENTIRE FLIGHT.  CAPTAIN ALSO RECEIVED A PARKING BRAKE SHUTOFF VALVE AND AN INBOARD ANTI-SKID CAUTION MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY.  AFTER PUTTING THE GEAR HANDLE IN THE DOWN POSITION ALL EICAS CAUTION MESSAGES WENT OUT.  AIRCRAFT RETURNED AND LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED GEAR HANDLE ASSEMBLY.  OPERATIONAL CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
